Alert archive / Texas / Freeze Warnings in 2012
Freeze Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this freeze warning at Jan 12, 2012, 4:07 AM CST for 14 counties in Texas. It took effect at Jan 13, 2012, 3:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2012, 4:07 AM CST (10:07 UTC)
- In effect from
- Jan 13, 2012, 3:00 AM CST
- Expired
- Jan 13, 2012, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 47 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3690 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
508 WWUS74 KCRP 121007 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 407 AM CST THU JAN 12 2012 ...STRONG NORTH WINDS BEHIND A COLD FRONT OVERNIGHT AND THURSDAY MORNING... ...FREEZING TEMPERATURES EXPECTED OVER THE NORTHERN TIER OF COUNTIES OF SOUTH TEXAS FRIDAY MORNING... .A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS AROUND MIDNIGHT WILL CONTINUE TO PRODUCE STRONG NORTH WINDS THROUGH THE MORNING HOURS...WITH GUSTS BETWEEN 40 AND 45 MPH EXPECTED OVER MOST AREAS. WINDS WILL DIMINISH THIS AFTERNOON. LIGHT WINDS AND A VERY DRY AIRMASS WILL RESULT IN RAPIDLY FALLING TEMPERATURES OVER THE NORTHERN TIER OF COUNTIES. FREEZING TEMPERATURES FOR TWO HOURS OR MORE ARE EXPECTED OVER MOST AREAS GENERALLY NORTH OF AN ENCINAL TO SKIDMORE TO BLOOMINGTON LINE. TXZ234-121800- /O.NEW.KCRP.FZ.W.0002.120113T0900Z-120113T1400Z/ /O.EXB.KCRP.WI.Y.0001.120112T1100Z-120112T1800Z/ VICTORIA- INCLUDING THE CITY OF...VICTORIA 407 AM CST THU JAN 12 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. THIS IS FOR THE COUNTY OF VICTORIA. * TIMING...STRONG NORTH WINDS ARE EXPECTED THROUGH THE MORNING HOURS. FREEZING TEMPERATURES ARE EXPECTED MAINLY BETWEEN 2 AM AND 8 AM CST. * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED. * TEMPERATURE...EXPECT TEMPERATURES AT FREEZING OR BELOW BETWEEN THE HOURS OF 2 AM AND 8 AM. * IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG WINDS. FREEZING TEMPERATURES CAN IMPACT SENSITIVE PLANTS AND ANIMALS...SO RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT THEM FROM THE FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ TXZ229>233-121800- /O.NEW.KCRP.FZ.W.0002.120113T0900Z-120113T1400Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD 407 AM CST THU JAN 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY. THE FREEZE WARNING IS FOR THE COUNTIES OF LA SALLE... MCMULLEN...LIVE OAK...BEE AND GOLIAD. * TEMPERATURE...EXPECT TEMPERATURES AT FREEZING OR BELOW BETWEEN THE HOURS OF 2 AM AND 8 AM. * IMPACTS...FREEZING TEMPERATURES CAN IMPACT SENSITIVE PLANTS AND ANIMALS...SO RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT THEM FROM THE FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ TXZ242>247-121800- /O.EXT.KCRP.WI.Y.0001.120112T1100Z-120112T1800Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 407 AM CST THU JAN 12 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * TIMING...A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS OVERNIGHT WILL CONTINUE TO BRING STRONG NORTH WINDS...AND WIND GUSTS TO THE AREA. THESE WINDS WILL LAST THROUGH THE MORNING HOURS. THIS ADVISORY IS FOR THE COUNTIES OF KLEBERG...NUECES...SAN PATRICIO...ARANSAS...REFUGIO AND CALHOUN. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. * IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. && $$ GW
3 follow-up statements
124 WWUS74 KCRP 121850 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1250 PM CST THU JAN 12 2012 ...FREEZING TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS EARLY FRIDAY MORNING... .THE COMBINATION OF A COLD AIR MASS...LIGHT WIND...AND DRY ATMOSPHERIC CONDITIONS WILL RESULT STRONG RADIATIONAL COOLING TONIGHT. FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP OVER MOST SOUTH TEXAS LOCATIONS EARLY FRIDAY MORNING. TXZ240>247-130300- /O.EXB.KCRP.FZ.W.0002.120113T0900Z-120113T1500Z/ DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...FREER...BENAVIDES...SAN DIEGO...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 1250 PM CST THU JAN 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY. * TEMPERATURE...EXPECT FREEZING TEMPERATURES BETWEEN THE HOURS OF 2 AM AND 9 AM CST FRIDAY. * IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE PLANTS AND ANIMALS. THUS...RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ TXZ229>234-130300- /O.EXT.KCRP.FZ.W.0002.120113T0900Z-120113T1500Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA 1250 PM CST THU JAN 12 2012 ...FREEZE WARNING NOW IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY... * TEMPERATURE...EXPECT FREEZING TEMPERATURES BETWEEN THE HOURS OF 3 AM AND 9 AM CST. * IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE PLANTS AND ANIMALS. THUS...RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ 87
312 WWUS74 KCRP 130252 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 852 PM CST THU JAN 12 2012 ...FREEZING TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS EARLY FRIDAY MORNING... .THE COMBINATION OF A COLD AIR MASS...LIGHT WIND...AND DRY ATMOSPHERIC CONDITIONS WILL RESULT IN STRONG RADIATIONAL COOLING TONIGHT. FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP OVER MOST SOUTH TEXAS LOCATIONS EARLY FRIDAY MORNING EXCEPT ALONG THE IMMEDIATE COAST. TXZ229>234-240>247-131200- /O.CON.KCRP.FZ.W.0002.120113T0900Z-120113T1500Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS- KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 852 PM CST THU JAN 12 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY... * TEMPERATURE...EXPECT FREEZING TEMPERATURES BETWEEN THE HOURS OF 3 AM AND 9 AM CST FRIDAY. * IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE PLANTS AND ANIMALS. THUS...RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ TMT
777 WWUS74 KCRP 130911 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 311 AM CST FRI JAN 13 2012 ...FREEZING TEMPERATURES WILL PERSIST THIS MORNING... .THE CENTER OF HIGH PRESSURE HAS PRODUCED LIGHT WINDS AND RELATIVELY CLEAR SKIES THIS MORNING ACROSS MUCH OF SOUTH TEXAS. THIS HAS RESULTED IN WIDESPREAD FREEZING TEMPERATURES THIS MORNING ACROSS SOUTH TEXAS. TXZ229>234-240>247-131500- /O.CON.KCRP.FZ.W.0002.000000T0000Z-120113T1500Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS- KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 311 AM CST FRI JAN 13 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...FREEZING TEMPERATURES WILL PERSIST UNTIL 9 AM CST THIS MORNING. * IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE PLANTS AND ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ MB
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this freeze warning went out at Jan 11, 11:43 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 11, 11:43 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 PM CST WED JAN 11 2012
.DISCUSSION...SEE AVIATION SECTION FOR 06Z TAFS.
&&
.AVIATION...COLD FRONT WAS NEAR A PORT LAVACA TO ENCINAL LINE
MOVING SOUTH AT 30 KNOTS. EXPECT THE FRONT WILL BE THROUGH THE
OTHER TAF SITES BY 0630Z. WINDS WILL GRADUALLY INCREASE THROUGH
THE NIGHT INTO MORNING HOURS BEFORE DIMINISHING THURSDAY AFTERNOON.
WINDS COULD GUST TO 34 KNOTS OVER THE COASTAL COUNTIES THURSDAY
MORNING. WILL ONLY SEE A GRADUAL INCREASE IN HIGH CLOUDS DURING
THE DAY THURSDAY...SO VFR CONDITIONS WILL BE PREVALENT THROUGH
THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 44 58 31 60 39 / 0 0 0 10 10
VICTORIA 37 55 28 59 35 / 0 0 0 10 10
LAREDO 46 59 35 61 39 / 0 0 0 0 0
ALICE 42 57 31 61 36 / 0 0 0 10 10
ROCKPORT 44 57 34 58 44 / 0 0 0 10 10
COTULLA 40 55 29 61 33 / 0 0 0 0 0
KINGSVILLE 44 58 29 61 38 / 0 0 0 10 10
NAVY CORPUS 47 57 39 58 47 / 0 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TO 4 PM CST THURSDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
WIND ADVISORY FROM 6 AM TO NOON CST THURSDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
PATRICIO.
GM...SMALL CRAFT ADVISORY FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY
NIGHT FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO
PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING UNTIL 3 PM CST THURSDAY FOR THE FOLLOWING ZONES:
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 3 PM CST THURSDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.
SMALL CRAFT ADVISORY UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
TMT/89...AVIATIONHazardous weather outlook, Jan 11, 3:25 PM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 325 PM CST WED JAN 11 2012 TXZ229>234-239>247-121100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 325 PM CST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS BEFORE DAYBREAK THURSDAY. STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY WILL RESULT IN A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND EASTERN BRUSH COUNTRY...AND AN ELEVATED FIRE DANGER ACROSS THE WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS...DURING THE DAY THURSDAY. A RED FLAG WARNING IS IN EFFECT FROM 11 AM CST TO 4 PM CDT THURSDAY FOR THE EASTERN BRUSH COUNTRY AND RIO GRANDE PLAINS. IN ADDITION...A WIND ADVISORY IS IN EFFECT FROM 6 AM CST TO NOON THURSDAY FOR THE COASTAL COUNTIES. WINDS WILL GUST TO 40 TO 45 MPH FROM THE NORTH BEHIND THE FRONT ACROSS COASTAL COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-121100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 325 PM CST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE GULF WATERS BETWEEN MIDNIGHT TONIGHT AND SUNRISE THURSDAY MORNING. WINDS BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35 KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET. WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS. A GALE WARNING IS IN EFFECT FROM MIDNIGHT THROUGH 3 PM THURSDAY FOR THE OFFSHORE GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE WATERS FROM MIDNIGHT THROUGH 6 PM THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WARNING IS IN EFFECT FROM MIDNIGHT THROUGH 3 PM THURSDAY FOR THE OFFSHORE GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE WATERS FROM MIDNIGHT THROUGH 6 PM THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.